# SDR MALA965213

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND THE LEFT INBOARD UPPER NACELLE TO WING TRANSIT ANGLE CRACKED AT THE FORWARD EDGE.  REPAIR WAS COMPLETED BY INSTALLING A REPAIR DOUBLER IAW ARP 54-20-9101 REV B AND FAIRCHILD SRM 51-30-02, 51-40 AND 51-30-03.  (M)
